Good morning, Lisa,
I continue to be thankful to have found the solution to my Angiodema. Having had the swollen tongue completely filling the mouth is concerning not to mention severely swollen lips and feeling the chest begin to swell as the Angiodema seemed to grow to an advanced stage.
The medications that were prescribed for me have kept the situation under control.
Lisa, you asked about side effects. I have experienced side effects. Thankfully, the immunologist I saw at Mayo Clinic in Rochester, MN foresaw that happening as, in her prescription for me, she stated that if I begin to have stomach problems (I did) make a change to this other medication.
I made the change to another medication she had prescribed and that got me through another 2-3 years which brings us to this year, 2019. Late it 2018 I began to experience more stomach pains and along with that frequent diarrhea. I have been seeing a gastroenterologist specialist. My visits and tests have concluded and show no problems.
During these later years I began to experiment with using less of the medications and less frequent and I have not had any flareups.
Presently (9/2019) I am taking 2 medications once a week with no episodes of Angiodema or stomach problems!!
I hope this person finds relief!